# SDR USAA2010081991710

- Difficulty date: August 4, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 60,250 hours, 40,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516308
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACK ON FRAME TRACE BEAM AT BS 243.7, S17L.  REPAIRED FRAME TRACE BEAM AT BS 243.7, S17L IAW EA 102099.
